Marczewski sets, measure and the Baire property
Fundamenta Mathematicae, Tome 129 (1988) no. 2, pp. 83-89
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_129_2_83_89,
author = {John Walsh},
title = {Marczewski sets, measure and the {Baire} property},
journal = {Fundamenta Mathematicae},
pages = {83--89},
year = {1988},
volume = {129},
number = {2},
doi = {10.4064/fm-129-2-83-89},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-129-2-83-89/}
}
John Walsh. Marczewski sets, measure and the Baire property. Fundamenta Mathematicae, Tome 129 (1988) no. 2, pp. 83-89. doi: 10.4064/fm-129-2-83-89
Cité par Sources :